# SDR UHLA2014092500720

- Difficulty date: September 25, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 28,470 hours, 17,606 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LAVATORY SERVICE DOOR IN SEVERAL SPOTS.  R & R LAVATORY SERVICE DOOR.
